# SDR R61A201712130937

- Difficulty date: November 29, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 11,612 hours, 7,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AS MARKED, RT FLOORBEAM FR 86-87 REMOVED AND INSTALLED NEW RT FLOORBEAM REF SRM 51-41-01, 51-42-01, 51-43-03. ACFT REMAINS IN HEAVY CHECK BNA
